American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Samuel Grushevsky and Dmitry Zakharov. The double ramification cycle and the theta divisor. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information   
View Article: PDF

[3] Mizuho Ishizaka and Hiro-o Tokunaga. On local trigonal fibrations. Proc. Amer. Math. Soc. 140 (2012) 3677-3686.
Abstract, references, and article information   
View Article: PDF

[4] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[5] Josef Schicho and David Sevilla. Effective radical parametrization of trigonal curves. Contemporary Mathematics 572 (2012) 221-231.
Book volume table of contents   
View Article: PDF

[6] Izzet Coskun. Surfaces of low degree containing a canonical curve. Contemporary Mathematics 572 (2012) 57-70.
Book volume table of contents   
View Article: PDF

[7] Lucia Caporaso. Algebraic and combinatorial Brill-Noether theory. Contemporary Mathematics 564 (2012) 69-85.
Book volume table of contents   
View Article: PDF

[8] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information   
View Article: PDF

[9] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[10] Renato Vidal Martins. A generalization of Max Noether’s theorem. Proc. Amer. Math. Soc. 140 (2012) 377-391.
Abstract, references, and article information   
View Article: PDF

[11] Dawei Chen. Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010) 3797-3805. MR 2679602.
Abstract, references, and article information   
View Article: PDF

[12] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information   
View Article: PDF

[13] David Helm and Brian Osserman. Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008) 3383-3390. MR 2415019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Montserrat Teixidor i Bigas. Syzygies using vector bundles. Trans. Amer. Math. Soc. 359 (2007) 897-908. MR 2255200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian Osserman. Linear series over real and $p$-adic fields. Proc. Amer. Math. Soc. 134 (2006) 989-993. MR 2196029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edoardo Ballico, Changho Keem and Seungsuk Park. Double covering of curves. Proc. Amer. Math. Soc. 132 (2004) 3153-3158. MR 2073288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1